It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Your withdrawal symptoms will vary depending on your current dosage. If the dosage is high then it is going to be rough. Expect vomiting, gagging, diarrhea, headaches, stomach aches, muscle pains, muscle spasms, no sleep, hot/cold sensations, sweating, visual/auditory hallucinations, very uncomfortable feelings....this is the first couple of days. After that it is like having a bad flu for about a week. You'll be exhausted for about a week and it'll take a couple of weeks to get some energy back. If you are on high doses then you might consider going to an inpatient detox then a 28 day rehab. Remember to drinks lots of water. You won't feel like eating so get some Ensure protein shakes to drink once the puking is over. Don't take any other drugs to compensate for the pain....you'll just get hooked on something else(valium, xanax or whatever). Stay hydrated. You can take ibuprofen/tylenol for the headaches/muscle aches once the puking is over with. It is hard but the worst part only lasts about 2 days. You'll need lots of rest in order to recover. Hot showers(frequent) help a lot. If you don't go inpatient then make sure someone is around to help you get through the first couple of days. If you can't do it by yourself(many cannot) then go the detox/rehab route.

good luck





All times are GMT -7. The time now is 03:20 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!